# SDR AALA2009020201013

- Difficulty date: February 2, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHT AT SEAT 22C INOPERATIVE.  REPLACED LAMP FOR CEILING EMERGENCY LIGHT AT SEAT 22C.
